# SDR AALA20130707009

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 73,183 hours, 26,155 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Condition: Faulty
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE ON DESCENT.  REPLACED NR 2 FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECKED NORMAL
